| Model Number |
M00553640 |
| Medical Device Problem Codes |
Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of stent failure to deploy.Block h11: following an update to the axios risk documentation, this event is being reported as part of the efforts associated with boston scientific's nonconforming events and prevention investigation, (b)(4).Investigation results: based on the available information, boston scientific corporation could not confirm the reported event of stent failure to deploy, the stent was not returned for product evaluation.The investigation concluded that the additional observed event of inner sheath kinked was most likely caused by procedural factors such as lesion characteristics, handling of the device and the technique used by the physician (force applied).It is possible that the observed damage may have contributed to the inability to deploy the stent during the procedure.Device history record: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: an electrocautery enhanced delivery system was received for analysis; the axios stent was not.Visual examination of the returned device found the inner sheath was kinked.No other problems were noted with the delivery system.Risk review: a risk review was completed and confirmed that the event of stent failure to deploy was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was to be implanted in the stomach to treat a pancreatic cyst ppc during a pancreatic cyst gastric bypass procedure performed on (b)(6) 2023.During the procedure, the axios stent did not deploy.The device was removed, and another axios stent was used to complete the procedure.There were no patient complications reported as a result of this event.